# SDR SWIA200923185

- Difficulty date: November 22, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 15,791 hours, 9,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT IN CEILING INOP.  (FLT 6214)  RELAMPED EMERGENCY LIGHT.
